Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a nontrivial higher extension of representable abelian sheaves


Author: Lawrence S. Breen
Journal: Bull. Amer. Math. Soc. 75 (1969), 1249-1253
DOI: https://doi.org/10.1090/S0002-9904-1969-12379-7
MathSciNet review: 0255550
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, Grothendieck topologies, Mimeographed notes, Harvard University, Cambridge, Mass., 1962.
  • 2. L. Breen, Extensions of abelian sheaves and Eilenherg-MacLane algebras, Thesis, Columbia University, New York, N. Y., 1969. MR 258842
  • 3. M. Demazure and A. Grothendieck, Schémas en groupes, Mimeographed notes, Séminaire de Géométrie Algébrique, Inst. Hautes Études Sci., Paris, 1963.
  • 4. S. Eilenberg and S. MacLane, Cohomology theory of Abelian groups and homotopy theory. II, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 657-663. MR 39252
  • 5. S. Eilenberg and S. MacLane, On the groups H(II, n). I, II, Ann. of Math. (2) 58 (1953), 55-106; (2) 60 (1954), 49-139. MR 65163
  • 6. R. Godement, Topologie algébrique et théorie des faisceaux. Actualités Sci. Indust., no. 1252, Hermann, Paris, 1964. MR 102797
  • 7. A. Grothendieck, Le groupe de Brauer. III, Mimeographed notes, Reprint., North-Holland, Amsterdam, 1969.
  • 8. F. Oort, Commutative group schemes, Lecture Notes in Math. no. 15, Springer-Verlag, Berlin, 1966. MR 213365
  • 9. J.-P. Serre, Groupes algébriques et corps de classes, Actualités Sci. Indust., no. 1264, Hermann, Paris, 1959. MR 103191


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12379-7

American Mathematical Society